# SDR UALA2011062003032

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 42,484 hours, 11,143 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 185
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL FILTER MSG.  REPLACED THE MAIN OIL FILTER.  REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM.  FBO REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM.  NR 2 ENGINE WILL REQUIRE IDLE RUN LEAK CHECK DUE TO MAIN OIL FILTER REPLACEMENT.  SAMC TEXT:  ALSO DURING IDLE RUN LEAK CHECK, CHECK OIL FILTER DIFFERENTIAL PRESSURE SWITCH FOR LEAKS, DUE TO SWITCH REPLACED.  DURING RUN, VERIFY THERE ARE NO OIL FILTER LIGHTS OR MSGS.  RAN NR 2 ENGINE PER JRH 2-6-1.  CLOSED COWLINGS PER AMM.  RAN NR 2 ENGINE PER JRH 2-6-1.  OPENED COWLING AND VERIFIED NO LEAKS.
